# SDR IPXA2020033053711

- Difficulty date: January 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08423502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CORROSION ON PANEL ASSY (P/N:65B08423-502)OF R/H INBD MID FLAP NEAR WBL 347.069.REPAIR I.A.W.BOEING SRID:4-4703222604 AND UPS EO B747-5750-75991-A.
